# SDR SWAA2023031415881

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 1,443 hours, 808 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fastener
- Condition: Missing
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 0314823E. FOUND A MISSING FASTENER ON RH LOWER HORIZONTAL STABILIZER TRAILING EDGE PANEL ; OUTBOARD SIDE; ADJACENT TO THE TIP CAP.<[01] C/W EA 23-155-00824
